# SDR QXEA2014090900751

- Difficulty date: September 4, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 11,727 hours, 12,497 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 116-136
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED BETWEEN BS 116 - 136.  REPAIRED IAW SRM 51-42-05, REPAIR -01.
